MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where user reported a high glucose event.The following example set was provided: date: (b)(6) 2025 - time: 4:38 pm where sg: 152 mg/dl - bg: 337 mg/dl.After dms review, we confirmed the following information at the time of the event: date: (b)(6) 2025 - time: 4:38 pm - sg: 152 mg/dl - bg: 337 mg/dl (confirmed via fingerstick).After dms review, we confirmed that the user didn't receive a high glucose alert at the time of the event because the sg never went above the alert level.The user didn't seek for medical treatment and resolved the event by being assisted by his wife with insulin.The user's hcp isn't aware of the event and was advised to follow up with the hcp for further medical guidance.
 
Additional Manufacturer Narrative
It was reported that the user experienced a hyperglycemic event.The following example was shared by the user.(b)(6) 2025 time: 4:38 pm cst - sg: 152 mg/dl - bg: 337 mg/dl.A review of the data management system (dms) data revealed that user's sg on (b)(6) 2025 at 5:38 pm est was 152 mg/dl and bg was 337 mg/dl.A review of the alert history revealed that the user did not receive any alerts during the reported time as their sg was below the set threshold.The user did not seek medical treatment and resolved the event by administering insulin themselves.User's hcp was not aware of the incident.The user was advised to follow up with the hcp for further medical guidance.A case (complaintrec-53969) was created to address sensor inaccuracies inclusive of the event and under this case it was determined that the sensor had deviated from normal behavior and an rma was issued for further investigation.Upon receipt of the rma, the sensor was tested, and a investigation on the sensor confirmed a loss of chemical performance due to hydrogel oxidation which could potentially result in sensor reading inaccuracies.B4.Date of this report 25 june 2025.G3.Date received by the manufacturer? 25 june 2025.H3.Device evaluated by manufacturer? yes.H6.Component code updated to 510.H6.Type of investigation updated to 10.H6.Investigation findings updated to 3231.H6.Investigation conclusions updated to 4307.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21501309
Report Number3009862700-2025-00275
Device Sequence Number8020902
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/04/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number143125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date03/02/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown